MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-S730C
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported ", the catheter inserted into the patient.After 10 minutes, the pump alarm helium gas leakage and excessive pressure.Gas was aspirated from the helium gas pipeline, but no blood or tissue fluid was found.The pump was restarted, but it still alarm helium gas leakage and excessive pressure.To ensure the patient's safety, a new catheter was replaced.After removal, it was found that there was kinked in the middle section of the balloon".No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint that "the pump alarm helium gas leakage and excessive pressure" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
 
Event or Problem Description
 
Event or Problem Description
It was reported, "the catheter inserted into the patient.After 10 minutes, the pump alarm helium gas leakage and excessive pressure.Gas was aspirated from the helium gas pipeline, but no blood or tissue fluid was found.The pump was restarted, but it still alarm helium gas leakage and excessive pressure.To ensure the patient's safety, a new catheter was replaced.After removal, it was found that there was kinked in the middle section of the balloon".No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The serial number on the returned sample is (b)(6).Returned for investigation was a 30cc 7fr rediguard intra-aortic balloon catheter (iabc) with the original packaging box that matches the serial number for the returned sample.The sample was returned in a cardboard box and was loosely packed within the original packaging carton.Upon return, the peel away sheath was on the iabc.The one-way valve was tethered and connected to the short driveline tubing.The blad-der was fully unwrapped.Kinks to the iab central lumen were noted at approximately 6cm, 7cm, 8.7cm, 9.6cm, 10.4cm and 11cm from the distal tip.No blood was noted on the exterior surfaces of the returned sample.No obvious blood was noted within the helium pathway; the catheter was likely cleaned prior to return.Least 1 minute according to quality system document.The cathe-ter's central lumen was aspirated and flushed using a 60cc lab-inventory syringe.Some blood and debris was noted.The iabc was connected to an iabp using a lab inventory 30cc inflation driveline tubing.The iabc was inserted into the "t" tube and 100mmhg backpressure was ap-plied.The iabc was pumped for a minimum of 30 minutes.The bl adder inflated and deflated completely with each beat.The balloon pressure waveform (bpw) was normal.The iabc was leak tested in accordance with testing methods from manufacturing procedure.No leaks were detected.Full inflation was achieved.The device passed the leak test.A lab inventory 0.025in guidewire was back loaded through iabc distal tip.Resistance was noted at approximately 6cm, 6.9cm, 8.6cm, 9.6cm, 10.4cm and 11cm; which are the locations of the previously noted kinks.The guidewire was able to advance through the central lumen.Some blood and debris was not-ed.A device history record (dhr) review was conducted for the lot number with no relevant find-ings.The device passed all manufacturing specifications prior to release.The reported complaint for "alarm helium gas leakage" is not confirmed.The returned intra-aortic balloon catheter (iabc) passed functional test specifications.The returned iabc bladder was ful-ly intact with no abnormalities noted.During the investigation, the iabc fully inflated, and no leaks were detected.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action is required at this time.

Brand Name
ARROW REDIGUARD IAB: 7FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22566296
Report Number3010532612-2025-00656
Device Sequence Number21141642
Product Code DSP
UDI-Device Identifier00801902002686
UDI-Public(01)00801902002686(11)240802(17)260731(10)18F24G0122(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2026
Device Catalogue NumberIAB-S730C
Device Lot Number18F24G0122
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer08/14/2025
12/29/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/18/2025
01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown